Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TMJ

3 Years Since "my Decutan Days", Scarring Questions

post-87594-0-00198400-1332042598_thumb.pHey guys. I first joined here in 2008, and had kept a blog which I updated every single day of my 5 month treatment.

http://www.acne.org/...y-decutan-days/

I had cystic acne, and had a 5 month course starting with 20mg for 3 months, upping it to 40mg for the last 2 months. I cleared up completely and I was extremely happy with my skin afterwards, like I can't explain what a confidence boost it was.

Now, suddenly, I'm noticing my acne scarring. Before this, I'd never worried about scarring. I don't know if it's because it has gotten worse or maybe I just never paid attention to it before, but I now literally can't stop thinking about it and am avoiding reflections etc... sort of returning to that dark place I was at when I had the actual acne!

It's mainly on my right cheek that I have it, and to a lesser extent on my left cheek. I have a few ice pick scars on my forehead but those don't bug me much.

The thing is it only shows up in bright sunlight, or when lit from above. I THINK they're rolling scars (I only discovered the terminology today) and am wondering if you guys think they look treatable. I will go to a derm when I get the chance. Also, I've just started using RetinA a couple of weeks ago. Hoping that will make a difference.

Here are a couple of photos:

Here is me in good lighting, where nothing really shows:

2012: http://a7.sphotos.ak...131575602_n.jpg

2011: http://a6.sphotos.ak...352655386_n.jpg

2012: http://a2.sphotos.ak...582291978_n.jpg

And I attached a photo of the scarring showing with a pretty harsh light under my face.

post-87594-0-00198400-1332042598_thumb.p

Edited by TMJ

Share this post


Link to post
Share on other sites

hate to do this but.. bump.

Could it be that my scarring has got worse since the 3 years I stopped Decutan?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×